# SDR WX0A1900010074131

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 55,415 hours, 33,866 cycles
- System (JASC): 2170 · Humidity Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT THROUGH 20,000 THE FIRST OFFICER AND MYSELF SMELLED A STRONG ELECTRICAL BURNING. / THE FLIGHT ATTENDANTS DIDN'T SMELL IT UNTIL 3-5 MINUTES LATER.THE ELECTRICAL BURNING KEPT GETTING STRONGER  / UNTIL WE STARTED QRH 27.01, THE FUMES GOT STRONGER AND I REFERENCED THE SECTION IN THE BOXED AREA AND / DECLARED AN EMERGENCYWITH JAX CENTER.IT WAS A STRONG ELECTRICAL SMELL FROM THE ELECTRICAL COMPARTMENT./REF LOG PAGE 1643274 MEL 21-21-01A LH RECIRC FAN. REMOVED AND REPLACED EXTRACT FAN IAW AMM 21-26-51. OPS CHECK GOOD. A/C OK FOR SERVICE"
